# SDR CALA2017120104281

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 52,615 hours, 22,507 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR L EMER EXIT ECAM ON TOUCHDOWN RESECURED COVER FLAP AS REQUIRED IAW TSM 52-21-00. EXTINGUSHED ECAM MESSAGE.
